# SDR FDEA201405261195

- Difficulty date: May 26, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36917
- Condition: Damaged
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAD A LIGHTNING STRIKE AT BS 720 - 740, STRINGERS 24 - 25L.  REPAIRED IAW SRM 53-00-  01 FIG.201, REPAIR 15, REV.111. REPAIR IS MAJOR.
